Alert archive / Nevada / Wind Advisories in 2013

Wind Advisory 36, NWS Las Vegas, NV

November 22, 2013Mohave County, Arizona; Esmeralda County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Nov 22, 2013, 3:26 PM MST for Mohave County, Arizona; Esmeralda County, Lincoln County, Nye County, Nevada. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2013, 3:26 PM MST (22:26 UTC)
Expired
Nov 22, 2013, 9:50 PM MST
In force
6 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 191 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS75 KVEF 222226
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
226 PM PST FRI NOV 22 2013

...GUSTY WINDS EXPECTED THROUGH THIS EVENING...

AZZ001-NVZ014-015-230600-
/O.NEW.KVEF.WI.Y.0036.131122T2226Z-131123T0600Z/
NORTHWEST PLATEAU-ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
INCLUDING...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...BEATTY...
GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...
HIKO...ALAMO...RACHEL
226 PM PST FRI NOV 22 2013 /326 PM MST FRI NOV 22 2013/

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR CENTRAL NYE...LINCOLN...AND NORTHERN MOHAVE
COUNTIES...WHICH IS IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS
EVENING.

* WINDS: 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL BEGIN TO TAPER OFF LATE THIS EVENING.

* LOCATIONS: MAINLY AREAS OF CENTRAL NYE COUNTY...INCLUDING THE
  NEVADA NATIONAL SECURITY SITE...HIGHER ELEVATIONS OF LINCOLN
  COUNTY...AND PORTIONS OF NORTHERN MOHAVE COUNTY...INCLUDING
  COLORADO CITY.

* IMPACTS: STRONG WINDS WILL CREATE DANGEROUS CROSS WINDS ON AREA
  ROADWAYS. GUSTY WINDS CAN ALSO BLOW AWAY UNSECURED ITEMS. AND
  RECENTLY FALLEN SNOW MAY BE BLOWN INTO DRIFTS WHICH COULD IMPEDE
  TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

WOLCOTT
1 follow-up statement
065 
WWUS75 KVEF 230450
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
850 PM PST FRI NOV 22 2013

AZZ001-NVZ014-015-230600-
/O.CAN.KVEF.WI.Y.0036.000000T0000Z-131123T0600Z/
NORTHWEST PLATEAU-ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
850 PM PST FRI NOV 22 2013 /950 PM MST FRI NOV 22 2013/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE NORTHWEST PLATEAU...ESMERALDA AND CENTRAL NYE
COUNTIES AS WELL AS FOR LINCOLN COUNTY.

ALTHOUGH LOCAL GUSTY WINDS TO NEAR 40 MPH WILL CONTINUE THROUGH THE
REMAINDER OF THE NIGHT...WIDESPREAD ADVISORY LEVEL WINDS ARE NO
LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 22, 11:19 AM MST, 4 hours 7 minutes earlier.

Area forecast discussion, Nov 22, 11:19 AM MST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1019 AM PST FRI NOV 22 2013

.SYNOPSIS...A STRONG PACIFIC STORM WILL SLOWLY MOVE ACROSS THE AREA
THROUGH THE WEEKEND...RESULTING IN RAIN AND SNOW THROUGH SATURDAY
WITH LOCALLY HEAVY SNOW IN THE HIGHER TERRAIN OF CLARK AND LINCOLN
COUNTIES. DRIER AIR WILL BEGIN TO MOVE INTO THE AREA SUNDAY WITH DRY
AND WARMER CONDITIONS MONDAY AND TUESDAY. THE NEXT STORM SYSTEM IS
EXPECTED TO MOVE INTO THE REGION ON THANKSGIVING DAY.
&&

.UPDATE...ONGOING STORM SYSTEM CONTINUES TO IMPACT THE AREA. SNOW
LEVELS HAVE LOWERED TO AROUND 4000 FEET ACROSS INYO COUNTY AND
MOISTURE AND FAVORABLE DYNAMICS HAVE CREATED LIGHT TO MODERATE RAIN
AND SNOW SHOWERS HAVE DEVELOPED. ADDITIONAL BANDS WILL MOVE ACROSS
THE COUNTY THROUGH TODAY AND SATURDAY. HAVE ISSUED A WINTER WEATHER
ADVISORY FOR INYO COUNTY ABOVE 4000 FEET THROUGH 00Z SUNDAY. ADDITIONAL
CHANGES TO THE GRIDS INCLUDE HIGHLIGHTING ANOTHER BAND OF PRECIP
THAT MOST MODELS AGREE WILL MOVE FROM SE MOHAVE COUNTY UP THROUGH
SOUTHERN CLARK COUNTY AND EASTERN SAN BERNARDINO COUNTY AFTER 00Z
THIS EVENING. UPDATED GRIDS OUT THROUGH 18Z SATURDAY.
&&

.PREV DISCUSSION...
ISSUED 312 AM PST FRI NOV 22 2013

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...A STRONG PACIFIC CLOSED
LOW OFF THE SOUTHERN CALIFORNIA COAST IS EXPECTED TO FILL SLIGHTLY
AND SLOWLY SHIFT EAST OVER ARIZONA BY 12Z SUNDAY. THE NAM/GFS/ECMWF
ALL POINT TO THE MAIN BAND OF PRECIPITATION SHIFTING ACROSS THE CWA
BY EARLY TODAY...REMAINING JUST TO THE EAST OF THE CWA FOR THIS
AFTERNOON THROUGH SATURDAY. HOWEVER NUMEROUS BANDS ROTATING AROUND
THE LOW WILL CONTINUE TO KEEP A VERY WET FORECAST OVER THE AREA
TODAY AND INTO SATURDAY. CONSIDERABLE DIFFERENCES EXIST BETWEEN THE
MODELS ON WHERE THESE BANDS WILL FORM AND THEIR TIMING...HOWEVER THE
OVERALL CONFIDENCE IS HIGH THAT THE CWA WILL REMAIN FAIRLY WET
DURING THE SHORT TERM...ESPECIALLY THE SOUTHEAST PORTION...FROM
ROUGHLY DAGGETT TO SOUTHERN LINCOLN COUNTY TODAY AND THEN MORE
CLARK/MOHAVE COUNTIES ON SATURDAY AS THE LOW BEGINS TO SHIFT EAST.
HOWEVER MUCH LOWER CONFIDENCE ON THE AMOUNTS OF RAIN/SNOW AND WHERE
IT WILL FALL DUE TO THE DIFFERENCES. AT THE SAME TIME WILL KEEP RAIN
IN THE LOWER VALLEY LOCATIONS...BUT NOT OUT OF THE QUESTIONS THAT
SOME HIGHER VALLEY LOCATIONS ABOVE 3500 FEET MAY SEE LIGHT SNOW LATE
TONIGHT AND AGAIN SATURDAY NIGHT. CONCERNING THE CURRENT WINTER
WEATHER ADVISORIES WILL END THE WINTER WEATHER ADVISORY FOR THE
LINCOLN COUNTY MOUNTAINS WITH THIS PACKAGE AS SNOW HAS TAPERED OFF.
HOWEVER WILL CONTINUE THE WINTER WEATHER ADVISORY FOR THE
SPRING/SHEEP RANGES AS SNOW IS EXPECTED OFF AND ON THROUGH MUCH OF
THE PERIOD. WINDS HAVE TURNED TO THE NORTH ACROSS MUCH OF THE AREA
AND EXPECTED BREEZY CONDITIONS ACROSS THE AREA TODAY. THE EXCEPTION
WILL BE IN THE LOWER COLORADO RIVER VALLEY...ESPECIALLY AROUND THE
LAUGHLIN/BULLHEAD CITY AREA WHERE NORTH WINDS ARE EXPECTED TO BE
JUST BELOW LAKE WIND ADVISORY CRITERIA. WINDS ARE EXPECTED TO LESSEN
BY SATURDAY. MEANWHILE DAYTIME TEMPERATURES WILL BE BELOW NORMAL
BOTH DAYS.

.LONG TERM...SUNDAY THROUGH THANKSGIVING NIGHT...THERE IS GOOD
AGREEMENT AMONG THE MEDIUM RANGE MODELS THAT THE CLOSED LOW WILL
BEGIN MAKING EASTWARD PROGRESS SUNDAY...LEAVING THE FORECAST AREA ON
THE BACK SIDE OF THE SYSTEM WITH GRADUALLY DECREASING CLOUD COVER
THROUGH THE DAY. THERE MAY BE SOME LINGERING SHOWERS WRAPPING AROUND
THROUGH SOUTHERN NEVADA AND ESPECIALLY NORTHWEST ARIZONA SUNDAY
MORNING BUT ANY PRECIPITATION WOULD BE QUITE LIGHT. SHOWER CHANCES
WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY. NORTHERLY FLOW
ALOFT BEHIND THE DEPARTING SYSTEM WILL BE EVIDENT MONDAY BUT THE
LATEST HIGH RES MODELS INDICATE SURFACE WINDS WILL BE FAIRLY LIGHT
EXCEPT 10-20 MPH PARTS OF THE COLORADO RIVER VALLEY SUCH AS LAUGHLIN
AND BULLHEAD CITY. AN AMPLIFIED RIDGE IS FORECAST TO MIGRATE OVER
THE AREA MONDAY AND TUESDAY THEN SHIFT EAST AHEAD OF AN EASTERN
PACIFIC LOW APPROACHING THE NORTHERN CALIFORNIA COAST WEDNESDAY.

THERE IS POTENTIAL FOR THIS EASTERN PACIFIC SYSTEM TO BECOME ANOTHER
SOUTHERN CALIFORNIA CLOSED LOW BY THANKSGIVING DAY. THE ECMWF...GEFS
AND GEM SOLUTIONS INDICATE THIS SCENARIO WHILE THE LATEST
OPERATIONAL GFS KEEPS IT MORE OPEN AND PROGRESSIVE AS IT TRACKS
ACROSS NEVADA AND UTAH. I THINK THE ECMWF AND GEFS SOLUTIONS HAVE A
MORE CORRECT TREND THAN THE LATEST GFS CONSIDERING THIS SYSTEM WILL
DROP DOWN THE COAST UNDER A RIDGE EXTENDING INTO WESTERN CANADA WITH
NO REAL KICKER TO MAKE IT PROGRESS INLAND. THIS PATTERN IS A SIMILAR
SETUP TO THE ONGOING SOUTHERN CALIFORNIA CLOSED LOW EXCEPT THERE
DOES NOT APPEAR TO BE AS MUCH MOISTURE ASSOCIATED WITH IT. THESE
SOUTHERN CALIFORNIA LOW ARE SOME OF THE BEST WEATHER MAKERS FOR US
AND IT WARRANTS THE MENTION OF ANOTHER CHANCE OF PRECIPITATION
ACROSS MUCH OF SOUTHERN NEVADA AND SURROUNDING AREAS THANKSGIVING
DAY THOUGH IT IS TOO EARLY TO PIN DOWN DETAILS YET.
&&

.AVIATION...FOR MCCARRAN...A STORM OVER SOUTHERN CALIFORNIA WILL
CONTINUE TO BRING PERIODS OF RAIN AND LOW CIGS TO THE VALLEY INTO
SATURDAY. CIGS ARE EXPECTED TO BE 4-6K FT...POSSIBLY DOWN TO 2K FT
IN RAIN. VSBY GENERALLY AOA 6SM BUT POTENTIALLY 3-5SM. WINDS
TRENDING OUT OF THE NORTH 10-15 KTS THROUGH 03Z SATURDAY THEN
BECOMING 5-10 KTS INTO SATURDAY MORNING. DRYING WILL BE SEEN ON
SUNDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NORTH WINDS 10-20 KTS. HOWEVER GUSTY WINDS TO NEAR 30
KTS IN THE LAUGHLIN/BULLHEAD CITY AREA BETWEEN 16Z FRIDAY AND 03Z
SATURDAY. WIDESPREAD RAIN AND SNOW WITH CIGS 5-7K FT BUT
OCCASIONALLY DOWN TO 2-4K FT. VSBY LOCALLY BELOW 3SM IN RAIN OR
SNOW. MOUNTAINS FREQUENTLY OBSCURED. DRYING WILL BE SEEN ON SUNDAY
FROM THE NORTHWEST.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 4 AM PST SATURDAY FOR NVZ018-019.
AZ...NONE.
CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST SATURDAY FOR CAZ519>522.
&&

UPDATE............WOLCOTT
AVIATION..........HARRISON
PREV DISCUSSION...JENSEN/ADAIR

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Nov 22, 5:36 AM MST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
436 AM PST FRI NOV 22 2013

NVZ018-019-230800-
SHEEP RANGE-SPRING MOUNTAINS-
436 AM PST FRI NOV 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
NEVADA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT UNTIL
4 AM PST SATURDAY FOR THE SHEEP RANGE...THE SPRING MOUNTAINS AND RED
ROCK CANYON. PERIODS OF SNOW WILL CONTINUE WITH SIGNIFICANT
ACCUMULATIONS GENERALLY CONFINED ABOVE 6000 FEET. 6 TO 12 INCHES CAN
BE EXPECTED. THE MAIN IMPACT WILL BE TO TRAVELERS ON MOUNTAIN
ROADWAYS AS SNOW OR ICE COVERED ROADS MAY BE ENCOUNTERED ALONG WITH
LOWERED VISIBILITIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF LIGHT SNOW SATURDAY MORNING SHOULD TAPER OFF DURING THE
AFTERNOON AND EVENING. DRY CONDITIONS WILL RETURN SUNDAY THROUGH
WEDNESDAY THEN ANOTHER SOUTHERN CALIFORNIA LOW PRESSURE SYSTEM IS
EXPECTED TO BE BRING A CHANCE OF SNOW TO THE SOUTHERN NEVADA
MOUNTAINS BY THANKSGIVING DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ519>527-NVZ014>017-020>022-230800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
436 AM PST FRI NOV 22 2013 /536 AM MST FRI NOV 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE ACROSS THE REGION
THROUGH TONIGHT. THE MAIN HAZARD WILL BE SLICK ROADS THOUGH
LOCALIZED FLOODING CANNOT BE COMPLETELY RULED OUT. LIGHT SNOW CAN BE
EXPECTED AT ELEVATIONS DOWN TO 5000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE ACROSS THE REGION
SATURDAY BEFORE TAPERING OFF FROM WEST TO EAST SATURDAY NIGHT AND
EARLY SUNDAY AS THE STORM SYSTEM PULLS AWAY ACROSS ARIZONA. DRY
AND WARMER CONDITIONS CAN BE EXPECTED THROUGH WEDNESDAY. ANOTHER
SOUTHERN CALIFORNIA LOW PRESSURE IS FORECAST TO DEVELOP BY
THANKSGIVING DAY BRINGING ANOTHER CHANCE OF PRECIPITATION TO MUCH OF
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Nov 22, 11:29 AM MST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1029 AM PST FRI NOV 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY SNOW       2 SW MT. CHARLESTON     36.26N 115.65W
11/22/2013  M10.0 INCH       CLARK              NV   TRAINED SPOTTER

0840 AM     SNOW             SW PIOCHE               37.93N 114.45W
11/22/2013  M2.0 INCH        LINCOLN            NV   TRAINED SPOTTER

0900 AM     SNOW             5 S OWENS VALLEY RAWS   37.32N 118.54W
11/22/2013  M3.0 INCH        INYO               CA   TRAINED SPOTTER

            A SPOTTER IN STARLITE REPORTED 3 INCHES OF SNOWFALL WITH
            5 INCH DRIFTS.

0930 AM     HEAVY SNOW       11 ENE PANAMINT SPRINGS 36.40N 117.28W
11/22/2013  U0.0 INCH        INYO               CA   LAW ENFORCEMENT

            CHP REPORTS RECREATIONAL VEHICLES STUCK IN SNOW AT TOWNES
            PASS IN DEATH VALLEY BETWEEN STOVEPIPE WELLS AND PANAMINT
            SPRINGS. DEATH VALLEY NATIONAL PARK ALSO REPORTS CHAINS
            ARE REQUIRED FOR TOWNES PASS.

0930 AM     SNOW             1 N LONE PINE           36.60N 118.07W
11/22/2013  E4.0 INCH        INYO               CA   TRAINED SPOTTER

            A SPOTTER NEAR LONE PINE REPORTED 3.5 TO 4 INCHES OF SNOW
            AND CURRENTLY SNOWING. WIND GUSTS AROUND 25 MPH REDUCING
            VISIBILITY IN BLOWING SNOW.

1000 AM     HEAVY SNOW       14 W DEATH VALLEY JUNCT 36.27N 116.66W
11/22/2013  U0.0 INCH        INYO               CA   PARK/FOREST SRVC

            DEATH VALLEY NATIONAL PARK REPORTS THAT DANTES VIEW ROAD
            IS CLOSED AT THE JUNCTION OF GREENWATER VALLEY ROAD DUE
            TO SNOW.

&&

JH
Local storm report, Nov 22, 11:44 AM MST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1044 AM PST FRI NOV 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     HEAVY SNOW       10 SSW STOVEPIPE WELLS  36.47N 117.21W
11/22/2013  U0.0 INCH        INYO               CA   PARK/FOREST SRVC

            DEATH VALLEY NATIONAL PARK REPORTS THAT EMIGRANT CANYON
            ROAD IS CLOSED DUE TO SNOW.

&&

JH
Local storm report, Nov 22, 12:53 PM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1153 AM PST FRI NOV 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY SNOW       2 SW MT. CHARLESTON     36.26N 115.64W
11/22/2013  M10.0 INCH       CLARK              NV   CO-OP OBSERVER

            10 INCHES OF SNOW FELL BETWEEN NOON YESTERDAY AND 8 THIS
            MORNING AT AN ELEVATION OF 7450 FT.

&&

METZGER
Local storm report, Nov 22, 1:03 PM MST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1203 PM PST FRI NOV 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY SNOW       5 S OWENS VALLEY RAWS   37.32N 118.54W
11/22/2013  M5.0 INCH        INYO               CA   TRAINED SPOTTER

            A SPOTTER IN STARLITE REPORTED SNOWFALL OF 5 INCHES. THE
            SNOW BEGAN JUST AFTER SUNSET THURSDAY.

&&

JH
Local storm report, Nov 22, 2:42 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
142 PM PST FRI NOV 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY SNOW       2 SW MT. CHARLESTON     36.26N 115.65W
11/22/2013  M13.0 INCH       CLARK              NV   TRAINED SPOTTER

&&

JH

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:50 PM MSTFlash Flood WarningVEFMohave115 min

Nearby

Wind Advisories in Nevada, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.